# SDR DALA2015100605971

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 189-191
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED WEB WAS FOUND ON LOWER ENTRY DOOR JAMB BETWEEN BS 189 - 191 X=54 TO X=60 AT CABIN STRUCTURE.  WEB ON LOWER ENTRY DOOR JAMB STA Y=189 TO Y=191, X=54 TO X=60 AT CABIN STRUCTURE WAS REPAIRED IAW SRM 53-01, FIG 2.
